Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Random matrices and quantum chaos

Title data

Kriecherbauer, Thomas ; Marklof, Jens ; Soshnikov, Alexander:
Random matrices and quantum chaos.
In: Proceedings of the National Academy of Sciences of the United States of America. Vol. 98 (2001) Issue 19 . - pp. 10531-10532.
ISSN 1091-6490
DOI: https://doi.org/10.1073/pnas.191366198

Review:

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 81Q50 (11Z05 82B41)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) - Univ.-Prof. Dr. Thomas Kriecherbauer
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 18 Mar 2021 08:49
Last Modified: 18 Mar 2021 08:49
URI: https://eref.uni-bayreuth.de/id/eprint/64050